MAUDE Adverse Event Report: ABBOTT GMBH TOTAL BILIRUBIN; DIAZO COLORIMETRY, BILIRUBIN

ABBOTT GMBH TOTAL BILIRUBIN; DIAZO COLORIMETRY, BILIRUBIN
Catalog Number 06L45-42
Medical Device Problem Code Low Test Results (2458)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 06/10/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
An evaluation is in process.A follow-up report will be submitted when the evaluation is complete.All available patient information was included.Additional patient details are not available.
 
Event or Problem Description
The customer observed falsely decreased total bilirubin results for numerous patients on an architect c4000 analyzer.The following data was provided (customer¿s reference range is 0.2-1.2 mg/dl): initial result, on (b)(6) 2024, was <0.1, repeat, on same analyzer, was <0.1, repeat, on another analyzer, was 0.4 mg/dl.The customer provided results for additional samples with sample ids ranging from 1 to 28 with initial results ranging from <0.1 to 0.9 and repeat results, on another analyzer, ranging from 0.2 to 1.4 mg/dl.There was no impact to patient management reported.
 
Additional Manufacturer Narrative
Section a1 - patient identifier complete entry = see section b5.The complaint investigation for falsely decreased total bilirubin results included a review of data and information provided by the customer, ticket trending review, labeling review, and device history record review.Trending review determined no related trend for falsely elevated results for the product.Return testing was not completed as returns were not available.A review of the product labeling concluded that the issue is sufficiently addressed.Manufacturing documentation for the likely cause list number were reviewed and did not identify any issues.File samples were not tested, as the samples were retested on another instrument with the same reagent lot, and acceptable result was produced.In addition, the quality controls were performing within the expected ranges, which shows that the assays were performing as expected.Based on all available information and abbott diagnostics' complaint investigation, no systemic issue or product deficiency with the total bilirubin reagent, lot number 64715uq08, was identified.
 
Event or Problem Description

Brand Name
TOTAL BILIRUBIN
Common Device Name
DIAZO COLORIMETRY, BILIRUBIN
Manufacturer (Section D)
ABBOTT GMBH
max-planck-ring 2
wiesbaden 65205
GM  65205
Manufacturer (Section G)
ABBOTT GMBH
max-planck-ring 2
wiesbaden 65205
GM   65205
Manufacturer Contact
nicole jenne
max-planck-ring 2
post market surveillance
wiesbaden 65205
GM   65205
6122582960
MDR Report Key19650950
Report Number3002809144-2024-00190
Device Sequence Number6550092
Product Code CIG
UDI-Device Identifier00380740174972
UDI-Public(01)00380740174972(17)250131(10)64715UQ08
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
PMA/510(K) Number
K121985
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 07/17/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date01/31/2025
Device Catalogue Number06L45-42
Device Lot Number64715UQ08
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 06/11/2024
Supplement Date Received by Manufacturer07/11/2024
Initial Report FDA Received Date07/01/2024
Supplement Report FDA Received Date07/17/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured09/22/2023
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
ARC C4000 INTGR, 02P24-40, (B)(6); ARC C4000 INTGR, 02P24-40, (B)(6)
Patient SexUnknown